# SDR UIEA2014080600363

- Difficulty date: August 6, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 44,952 hours, 5,729 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE, FIRST OFFICER DEPLOYED O2 MASKS.  STOWED O2 MASKS IAW MM 35-40-02 & MM 35-21-31.
